# SDR DALA2017110107897

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DRAIN MAST REMOVED ON WORK CARD 5683351 HAS CORROSION ON UPPER MOUNTING SURFACE AT CORRODED SCREW. REMOVED AND REPLACED DRAIN MAST FOR AFT FUSELAGE AND PERFORMED OPS CHECK IAW AMM 38-31-01.
